[Author(id=1322769077068632539, tenantId=1045748351789510663, journalId=null, articleId=1189605725871461197, orderNo=null, firstName=null, middleName=null, lastName=null, nameCn=null, orcid=null, stid=null, country=null, authorPic=null, dead=null, email=null, emailSecond=null, emailThird=null, correspondingAuthor=null, authorType=null, ext={CN=AuthorExt(id=null, tenantId=null, journalId=1189533815367979045, articleId=1189605725871461197, authorId=1322769077068632539, language=CN, stringName=左鑫怡, 蒋毅, 杨岚, firstName=null, middleName=null, lastName=null, prefix=null, suffix=null, authorComment=null, nameInitials=null, affiliation=null, department=null, xref=null, address=null, bio=null, bioImg=null, bioContent=null, aboutCorrespAuthor=null)}, companyList=null)]
左鑫怡, 蒋毅, 杨岚.
一类截断函数最优化问题的求解方法[J].
四川师范大学学报(自然科学版), 2022, 45(04): 483-488 DOI: